Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses
[On the persistence of invariant curves for smooth fibred holomorphic dynamics]
Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 2, pp. 153-180.

We establish the persistence of an invariant curve for a smooth fibered holomorphic dynamical system, provided that a diophantine condition for the pair of rotation numbers holds. We also show that this diophantine condition is optimal. Our proof relies on Hamilton's implicit function Theorem.

En s’appuyant sur un théorème des fonctions implicites de Hamilton, nous montrons la persistance d’une courbe invariante indifférente pour une dynamique holomorphe fibrée de classe C . Une condition diophantienne sur la paire de nombres de rotation est demandée. On montre également que cette condition est optimale.

DOI: 10.24033/bsmf.2587
Classification: 37F50,  37J40
Keywords: fibred holomorphic dynamics, diophantine condition, invariant curves
@article{BSMF_2010__138_2_153_0,
     author = {Ponce, Mario},
     title = {Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibr\'ees lisses},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {153--180},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {138},
     number = {2},
     year = {2010},
     doi = {10.24033/bsmf.2587},
     zbl = {1201.37083},
     mrnumber = {2679037},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2587/}
}
TY  - JOUR
AU  - Ponce, Mario
TI  - Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses
JO  - Bulletin de la Société Mathématique de France
PY  - 2010
DA  - 2010///
SP  - 153
EP  - 180
VL  - 138
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2587/
UR  - https://zbmath.org/?q=an%3A1201.37083
UR  - https://www.ams.org/mathscinet-getitem?mr=2679037
UR  - https://doi.org/10.24033/bsmf.2587
DO  - 10.24033/bsmf.2587
LA  - fr
ID  - BSMF_2010__138_2_153_0
ER  - 
%0 Journal Article
%A Ponce, Mario
%T Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses
%J Bulletin de la Société Mathématique de France
%D 2010
%P 153-180
%V 138
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2587
%R 10.24033/bsmf.2587
%G fr
%F BSMF_2010__138_2_153_0
Ponce, Mario. Sur la persistance des courbes invariantes pour les dynamiques holomorphes fibrées lisses. Bulletin de la Société Mathématique de France, Volume 138 (2010) no. 2, pp. 153-180. doi : 10.24033/bsmf.2587. http://www.numdam.org/articles/10.24033/bsmf.2587/

[1] A. Avila & R. Krikorian - « Reducibility or nonuniform hyperbolicity for quasiperiodic Schrödinger cocycles », Ann. of Math. 164 (2006), p. 911-940. | MR | Zbl

[2] J.-B. Bost - « Tores invariants des systèmes dynamiques hamiltoniens (d'après Kolmogorov, Arnolʼd, Moser, Rüssmann, Zehnder, Herman, Pöschel,...) », Séminaire Bourbaki, vol. 1984/85, Astérisque 133-134 (1986), p. 113-157. | Numdam | MR | Zbl

[3] J. Bourgain - « On Melnikov's persistency problem », Math. Res. Lett. 4 (1997), p. 445-458. | MR | Zbl

[4] L. Carleson & T. W. Gamelin - Complex dynamics, Universitext, Springer, 1993. | MR | Zbl

[5] J. W. S. Cassels - An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge Univ. Press, 1957. | MR | Zbl

[6] L. H. Eliasson - « Perturbations of stable invariant tori for Hamiltonian systems », Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1988), p. 115-147. | Numdam | MR | Zbl

[7] R. S. Hamilton - « The inverse function theorem of Nash and Moser », Bull. Amer. Math. Soc. (N.S.) 7 (1982), p. 65-222. | MR | Zbl

[8] M.-R. Herman - « Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations », Publ. Math. I.H.É.S. 49 (1979), p. 5-233. | Numdam | MR | Zbl

[9] -, « Sur les courbes invariantes par les difféomorphismes de l'anneau. Vol. 1 », Astérisque 103 (1983).

[10] -, « Une méthode pour minorer les exposants de Lyapounov et quelques exemples montrant le caractère local d’un théorème d’Arnolʼd et de Moser sur le tore de dimension 2 », Comment. Math. Helv. 58 (1983), p. 453-502. | MR | Zbl

[11] -, « Simple proofs of local conjugacy theorems for diffeomorphisms of the circle with almost every rotation number », Bol. Soc. Brasil. Mat. 16 (1985), p. 45-83. | MR | Zbl

[12] L. Hörmander - « The boundary problems of physical geodesy », Arch. Rational Mech. Anal. 62 (1976), p. 1-52. | MR | Zbl

[13] T. H. Jäger & G. Keller - « The Denjoy type of argument for quasiperiodically forced circle diffeomorphisms », Ergodic Theory Dynam. Systems 26 (2006), p. 447-465. | MR | Zbl

[14] R. Johnson & J. Moser - « The rotation number for almost periodic potentials », Comm. Math. Phys. 84 (1982), p. 403-438. | MR | Zbl

[15] M. Jonsson - « Dynamics of polynomial skew products on 𝐂 2 », Math. Ann. 314 (1999), p. 403-447. | MR | Zbl

[16] -, « Ergodic properties of fibered rational maps », Ark. Mat. 38 (2000), p. 281-317. | MR | Zbl

[17] A. Katok & B. Hasselblatt - Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, vol. 54, Cambridge Univ. Press, 1995. | MR | Zbl

[18] Y. Katznelson - An introduction to harmonic analysis, 3e éd., Cambridge Mathematical Library, Cambridge Univ. Press, 2004. | MR | Zbl

[19] R. Krikorian - « Réductibilité des systèmes produits-croisés à valeurs dans des groupes compacts », Astérisque 259 (1999). | MR | Zbl

[20] S. Lang - Introduction to diophantine approximations, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. | MR | Zbl

[21] E. L. Lima - Curso de análise, vol. 2, Projeto Euclides. IMPA, CNPq, 1981. | Zbl

[22] V. K. MelʼNikov - « On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function », Dokl. Akad. Nauk SSSR 165 (1965), p. 1245-1248. | MR | Zbl

[23] M. Ponce - « Local dynamics for fibred holomorphic transformations », Nonlinearity 20 (2007), p. 2939-2955. | MR | Zbl

[24] -, « On the persistence of invariant curves for fibered holomorphic transformations », 2009. | Zbl

[25] W. M. Schmidt - Diophantine approximation, Lecture Notes in Math., vol. 785, Springer, 1980. | MR | Zbl

[26] F. Sergeraert - « Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications », Ann. Sci. École Norm. Sup. 5 (1972), p. 599-660. | Numdam | MR | Zbl

[27] O. Sester - « Étude dynamique des polynômes fibrés », Thèse, Université de Paris-Sud, 1997.

[28] -, « Hyperbolicité des polynômes fibrés », Bull. Soc. Math. France 127 (1999), p. 393-428. | Numdam | Zbl

[29] J. Stark - « Transitive sets for quasi-periodically forced monotone maps », Dyn. Syst. 18 (2003), p. 351-364. | MR | Zbl

[30] M. Viana - « Multidimensional nonhyperbolic attractors », Publ. Math. I.H.É.S. 85 (1997), p. 63-96. | MR | Zbl

[31] J.-C. Yoccoz - « Théorème de Siegel, nombres de Bruno et polynômes quadratiques », Astérisque 231 (1995), p. 3-88. | MR

[32] -, « Analytic linearization of circle diffeomorphisms », in Dynamical systems and small divisors (Cetraro, 1998), Lecture Notes in Math., vol. 1784, Springer, 2002, p. 125-173. | MR

Cited by Sources: